Noncommutative independence in the infinite braid and symmetric group

Rolf Gohm, Claus Michael Köstler

Research output: Contribution to journalArticlepeer-review

114 Downloads (Pure)

Abstract

This is an introductory paper about our recent merge of a noncommutative de Finetti type result with representations of the infinite braid and symmetric group which allows to derive factorization properties from symmetries. We explain some of the main ideas of this approach and work out a constructive procedure to use in applications. Finally we illustrate the method by applying it to the theory of group characters.
Original languageEnglish
Pages (from-to)193-206
Number of pages14
JournalBanach Center Publications
Volume96
DOIs
Publication statusPublished - 07 Nov 2012

Fingerprint

Dive into the research topics of 'Noncommutative independence in the infinite braid and symmetric group'. Together they form a unique fingerprint.

Cite this